# SDR IPXA2024060893317

- Difficulty date: May 3, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B1426710
- Condition: Cracked
- Location: Bs 1000 Lbl34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EO-80332-JIC001 FOUND SHEAR TIE CRACK AT STA 1000 LBL 33.99. PERFORMED EO-80332-JIC-006 REV.2. JOB COMPLETED.
